# SDR DALA2023050803568

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON CARGO TRACK BTW STA Y408 TO Y427, LONGERONS 27L AND 28L AT FWD CARGO COMPARTMENT (C1). SUMMARY OF NRC 00200: CARGO TRACK BTW STA Y408 TO Y427, LONGERONS 27L AND 28L AT FWD CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-52-2R PROCEDURE 4 REPAIR 4. (LP #2753643)
